# SDR ABXA20231011196

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 93,378 hours, 42,062 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030017
- Part serial: 1670D
- Condition: Malfunctioned
- Location: Zone 600
- Part time: 436 hours, 136 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK AILERON LOCKOUT MSG. RETURN TO GATE A/C GROUNDED BY MAINTENANCE.DEFERRED MEL ABX-27-11-2. A/C ROUTED BACK TO ILN. REACTIVATED SYSTEM IAW MPM 27-11-2. PERFORMED AILERON LOCKOUT TEST IAW AMM 27-11-44. TEST CONTINUES TO FAIL, LEFT SAM SHOWS "RH AIL LOCK ACT/FSEU FAULT BALL. SWAPPED LH & RH SAMS IAW AMM 27-09-00. SAME FAULT FOR RH AIL LOCK ACTUATOR ON LEFT SAM. INSTALLED LH & RH SAMS BACK TO ORIGINAL POSITIONS. OPS CHECK GOOD. AILERON LOCK OUT TEST CONTINUES TO TRIP RH AIL ACT FAULT BALL ON LH SAM. AIL LOCKOUT TEST FAIL. DI 45797 REMAINS OPEN FOR FURTHER T/S. DEACTIVATION PROCEDURES ACCOMPLISHED. A/C RALM DOWNGRADED TO CAT 1 PENDING 30/40 TESTS. REMOVED AND REPLACED RT AILERON LOCKOUT ACT OPS CK'D GOOD PER B767 AMM 27-11-44. THIS ACTION CLEARS DI 45797 PLACARD REMOVED REF LP 38626-65/3.A/C RETURNED TO SERVICE
